# SDR DL73K020529

- Difficulty date: May 10, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 51,417 hours, 40,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT FLAP TRAILING EDGE BONDED ASSEMBLY WAS FOUND WITH SKIN TO CORE DELAMINATION.  REPAIR PER ER/A 417316-14.
